p-adic chaos and random number generation

Woodcock, Chris F. and Smart, Nigel P. (1998) p-adic chaos and random number generation. Experimental Mathematics, 7 (4). pp. 333-342. ISSN 1058-6458. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)


We discuss the properties of p-adic analogues of the logistic and Smale horseshoe maps, and adapt them to form possible practical pseudo-random number generators. The properties of these practical modifications are studied in detail in the case p = 2.

Item Type: Article
Uncontrolled keywords: p-adic numbers; chaos theory; random numbers
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Tara Puri
Date Deposited: 25 Mar 2009 15:07
Last Modified: 25 Jun 2014 08:38
Resource URI: https://kar.kent.ac.uk/id/eprint/17281 (The current URI for this page, for reference purposes)
  • Depositors only (login required):